# SDR DXTA2024100300721

- Difficulty date: October 1, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N263QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6204
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR CANNOT BE OPENED FROM EXTERIOR. HANDLE POPS OUT BUT WILL NOT TURN. CORRECTIVE ACTION: LUBRICATED PASSENGER DOOR AND PERFORMED AN OPERATIONAL TEST WITH SATISFACTORY RESULTS. ALL WORK PERFORMED PER CL 300 AMM 12-20-04-640-807, 52-11-00-010-801, 52-11-00-410-801,
